I have had livedo reticularis on the back of my hands, arms, legs and tops of my feet for a few weeks now. It is a red/purple lacy rash that seems to get worse when I change temperatures (come inside, wash hands in hot water) or get stressed. What could be causing this kind of rash/condition?
I had a parvovirus b19 infection in spring 2010 and have been suffering post viral symptoms ever since (arthralgia, myalgia, fatigue, sinus tachycardia). I seem to have had a flare up of symptoms recently, including the return of the solid red rash on my cheeks that came with the initial infection, painful lymph nodes and diarreah (diarrhea).
LIvedo reticularis appears like a lace-like purplish discoloration of the lower extremities. It can be due to blood diseases, autoimmune (rheumatologic) diseases, heart (cardiovascular) diseases, cancers, and endocrine disorders. In this condition, discoloration is described as lacy or net-like in appearance and may be aggravated by cold exposure. In your case, the same may be happening.
You have to consult a dermatologist so that the exact cause can be found out and treatment started.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.